Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 23, 2012, 5:14 PM EDT for 5 counties in Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2012, 5:14 PM EDT (21:14 UTC)
- Expired
- Jul 23, 2012, 6:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Melbourne, FL
Counties Brevard County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 50 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
129
WWUS82 KMLB 232114
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
514 PM EDT MON JUL 23 2012
FLZ041-044>047-053-141-144-147-232215-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
COUNTY-SOUTHERN LAKE COUNTY-
514 PM EDT MON JUL 23 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER BREVARD COUNTY...SOUTHERN LAKE COUNTY...
ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY...CENTRAL
VOLUSIA COUNTY...
* UNTIL 615 PM EDT.
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM DELEON
SPRINGS TO 5 MILES NORTHWEST OF CAMP HOLLY FISH CAMP...MOVING
NORTHEAST AT 10 MPH.
OTHER STRONG STORMS WERE LOCATED IN SOUTHEAST LAKE COUNTY MOVING
INTO SOUTHWEST ORANGE COUNTY. THIS ACTIVITY CONTAINS TORRENTIAL
RAINFALL WITH AMOUNTS FROM HEAVIER CELLS ADDING UP TO 1 TO 2 INCHES.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...INDIAN HARBOUR BEACH AND MIDWAY.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2878 8153 2926 8140 2927 8118 2841 8074
2849 8074 2829 8062 2831 8065 2822 8063
2827 8061 2824 8059 2785 8045 2791 8050
2787 8049 2783 8086 2825 8156 2826 8166
2834 8167 2836 8183 2869 8192
TIME...MOT...LOC 2112Z 269DEG 9KT 2908 8134 2863 8123
2815 8078
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:35 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 23, 3:35 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 335 PM EDT MON JUL 23 2012 .DISCUSSION... TONIGHT... SRLY STEERING WINDS WILL CONTINUE THRU THE EVNG...PUSHING DIURNAL CONVECTION ALMOST DUE N. SOME REDEVELOPMENT OVER THE SRN CWA ANTICIPATED AS DEBRIS CLOUDS FROM EARLIER CONVECTION OVER THE COASTAL WATERS HAS LARGELY ERODED. STRONG MID LVL OMEGA AND UPR LVL DIVERGENCE VALUES WILL MAINTAIN CONVECTION LATE EVENING. HOWEVER... SVR WX THREAT WILL BE MARGINAL AT BEST: H50 TEMPS REMAIN BTWN -7C AND -8C...LOW LVL WINDS HAVE DIMINISHED TO 10-15KTS...AND THE MAIN AREAS OF MID LVL VORTICITY HAVE LIFTED INTO THE ATLC N OF THE BAHAMAS AND INTO THE NERN GOMEX OFF THE NATURE COAST. LCL WX PATTERN WILL UNDERGO A SHIFT OVERNIGHT AS A T-WAVE OVER THE ERN GOMEX COMBINES WITH A SHORT WAVE TROF OVER THE MIDWEST/GREAT LAKES TO COLLAPSE THE WRN EXTENSION OF THE ATLC RIDGE. THIS WILL FORCE THE RIDGE TO REBUILD OVER THE S FL PENINSULA BY DAYBREAK... ALLOWING WINDS THRU THE H100-H70 LYR TO VEER TO THE S/SW. MID/UPR LVL CLOUD COVER AND SRLY WINDS WILL KEEP MIN TEMPS IN THE M70 OVER MOST OF THE CWA. TUE-WED... MID/UPR LVL WINDS OVER THE NRN CONUS WILL HOLD A STRONG ZONAL COMPONENT THRU MIDWEEK...RESULTING IN A PROGRESSIVE WX PATTERN THAT WILL PUSH A PAIR OF SHORT WAVE TROFS OFF THE ERN SEABOARD. THESE TROFS WILL KEEP THE ATLC RIDGE SUPPRESSED OVER S FL...RESULTING IN A DEEP SWRLY FLOW PATTERN ACRS CENTRAL FL. THIS FLOW REGIME TENDS TO FAVOR THE E FL PENINSULA FOR DIURNAL PRECIP WHILE GENERATING ABV AVG TEMPS. EASTERLY WINDS AROUND THE BASE OF THE RIDGE WILL PULL DRIER AIR INTO THE STATE THROUGH MID WEEK...RESULTING IN BELOW 50 PERCENT RAIN COVERAGE FOR EAST CENTRAL FLORIDA. MAX TEMPS IN THE U80S/L90S COAST...L/M90S INTERIOR. MIN TEMPS M70S. THU-MON...(MODIFIED PREV DISC) LOW LEVEL RIDGE AXIS WILL BE IN PLACE ACROSS THE SOUTHERN HALF OF THE PENINSULA THROUGH THE REMAINDER OF THE WEEK...PLACING MOST OF THE REGION UNDER PREVAILING SOUTHWEST FLOW. WITH THE HIGH MOISTURE ASSOCIATED WITH THE TROPICAL WAVE LIFTING OUT OF THE REGION AND MUCH DRIER AIR CREEPING IN FROM THE SOUTHEAST...ALONG WITH SUPPRESSION FROM THE UPPER LEVEL RIDGE RAIN CHANCES WILL REMAIN WELL BELOW 50PCT THRU THE WEEKEND. THE POSITION OF THE LOW LEVEL RIDGE WILL FAVOR THE NORTHERN HALF OF THE CWA FOR SLIGHTLY HIGHER POPS (AROUND 30 PERCENT) WITH A DELAYED EAST COAST SEA BREEZE AND EASTWARD MOVING ACTIVITY...AND LOWER POP ACROSS THE SOUTHERN COASTAL SECTIONS...AT 20-30 PERCENT WHERE LIGHTER OFFSHORE FLOW WILL ALLOW THE SEA BREEZE TO MAKE BETTER PROGRESS INLAND. THE COMBINATION OF LOWER RAIN CHANCES AND OFFSHORE FLOW WILL MEAN SEVERAL DAY OF ABOVE NORMAL TEMPS IN THE MID 90S ACROSS THE INTERIOR AND LOW 90S ALONG THE COAST BEFORE THE ONSET OF THE SEA BREEZE. MID 90S MAY BE POSSIBLE ACROSS THE VOLUSIA COUNTY COAST AND IF SLIGHTLY STRONGER OFFSHORE FLOW DELAYS THE ONSET OF THE SEA BREEZE. OVERNIGHT MINS CONTINUE ON THE WARM AND MUGGY SIDE...WITH MID/UPPER 70S. && .AVIATION... THRU 24/00Z...NMRS MVFR SHRAS...ISOLD IFR TSRAS N OF KISM-KDAB WITH OCNL SFC WND G25KTS...ISOLD MVFR SHRAS/IFR TSRAS COASTAL SITES WITH OCNL SFC WND G22KTS. BTWN 24/00Z-24/03Z...ISOLD MVFR SHRAS ALL SITES. BTWN 24/03Z-24/14Z...PREVAILING VFR...LCL MVFR CIGS/VSBYS IN BR .ESP WHERE PRECIP OCCURS THIS AFTN/EVNG. && .MARINE... THE ATLC HI PRES RIDGE AXIS ESTABLISH ITSELF ACRS THE SRN FL PENINSULA OVERNIGHT AND HOLD THERE THRU THE REMAINDER OF THE WEEK. GENTLE TO MODERATE S/SWRLY SFC/BNDRY LYR WINDS WILL PREVAIL WITH AN ONSHORE COMPONENT DVLPG EACH AFTN NEAR THE COAST ASSOCD WITH THE EAST COAST SEA BREEZE. SEA BREEZES WILL INITIALIZE ALONG THE TREASURE COAST BY MIDDAY AND WORK THEIR WAY NWD THRU MID AFTN AS THE WEAKER PGRAD OVER S FL WILL ALLOW AN EARLIER FORMATION. NEARSHORE SEAS 3-4FT TUE SUBSIDING TO 2-3FT WED...OFFSHORE SEAS 3-5FT SUBSIDING TO 2-4FT LATE WED INTO THU. DOMINANT PERIODS AROUND 9 SEC DECREASING TO AOB 8SEC WED. ISOLATED TO SCATTERED SHRAS/TSRAS THRU THE WEEK WITH HIGHEST PROSPECTS FOR OFFSHORE MOVING STORMS NORTH OF THE CAPE. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 89 75 92 / 30 30 20 40 MCO 75 94 75 94 / 30 20 20 30 MLB 75 88 76 91 / 20 30 20 40 VRB 75 89 75 90 / 20 30 20 40 LEE 76 93 76 94 / 30 20 20 30 SFB 76 93 76 96 / 30 20 20 30 ORL 76 94 76 95 / 30 20 20 30 FPR 75 88 74 91 / 20 30 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FCST/AVIATION......BRAGAW RADAR/IMPACT WX....GUSEMAN/SEDLOCK
Hazardous weather outlook, Jul 23, 11:00 AM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1100 AM EDT MON JUL 23 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-240400- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1100 AM EDT MON JUL 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A TROPICAL WAVE AND MID LEVEL DISTURBANCE CROSSING THE PENINSULA TODAY WILL ALLOW NUMEROUS SHOWERS WITH EMBEDDED SCATTERED THUNDERSTORMS TO FORM. STORM MOTION WILL BE TOWARD THE NORTH TO NORTHWEST AROUND 20 TO 25 MPH. THE POTENTIAL FOR STRONGER STORMS TO DEVELOP WILL BE HIGHEST ACROSS INLAND LOCATIONS AND MOST OF VOLUSIA COUNTY...DUE TO MORE SUNSHINE AND DAYTIME HEATING. EXTENSIVE MID AND UPPER LEVEL CLOUD COVER FROM MORNING STORMS WILL LIMIT INSTABILITY ACROSS THE BREVARD AND TREASURE COASTS...NOT ALLOWING STORMS TO BECOME AS INTENSE. IN ADDITION TO VERY HEAVY DOWNPOURS AND CLOUD TO GROUND LIGHTNING STRIKES...A FEW STORMS MAY PRODUCE STRONG WIND GUSTS UP TO 55 MPH. A BRIEF TORNADO IS ALSO POSSIBLE IN ANY OF THE STRONGER STORMS. .FLOOD IMPACT... SHOWERS AND STORMS MAY PRODUCE HEAVY DOWNPOURS WHEN PASSING... WITH A FEW SPOTS RECEIVING UP TO 2 TO 3 INCHES OF RAINFALL AS MORE THAN ONE ROUND OF RAINFALL MOVES THROUGH. THESE HEAVY RAINFALL AMOUNTS MAY RESULT IN TEMPORARY PONDING OF WATER ON ROADS AND IN LOW LYING AREAS. .MARINE THUNDERSTORM GUST IMPACT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE INTRACOASTAL AND COASTAL WATERS AS WELL AS INLAND LAKES TODAY. A FEW OF THE STORMS COULD PRODUCE WIND GUSTS TO AROUND 45 KNOTS...IN ADDITION TO VERY HEAVY DOWNPOURS AND CLOUD TO WATER LIGHTNING. .WATERSPOUT IMPACT... ISOLATED STRONG STORMS MAY ALSO PRODUCE A WATERSPOUT OVER THE NEARSHORE AND INTRACOASTAL WATERWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED AFTERNOON SHOWERS AND STORMS ARE EXPECTED EACH DAY THROUGH THE WEEKEND. A HOT AND HUMID AIR MASS MID TO LATE WEEK WILL ALLOW AFTERNOON HEAT INDICES TO CLIMB TO THE 101 TO 106 RANGE OVER PORTIONS OF THE AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NECESSARY. GLITTO/GUSEMAN
In the hours before
Special weather statement, Jul 23, 3:37 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
337 PM EDT MON JUL 23 2012
FLZ041-044-232030-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
337 PM EDT MON JUL 23 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHEASTERN LAKE COUNTY...WESTERN VOLUSIA
COUNTY...
* UNTIL 430 PM EDT.
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CASSIA...MOVING
NORTH-NORTHWEST AT 15 MPH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2940 8143 2935 8141 2927 8141 2927 8138
2888 8124 2886 8135 2887 8137 2885 8139
2878 8167 2896 8171 2897 8166 2905 8166
2906 8164 2930 8166 2936 8155 2938 8145
TIME...MOT...LOC 1936Z 183DEG 9KT 2892 8144
SEDLOCKSpecial weather statement, Jul 23, 4:28 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
428 PM EDT MON JUL 23 2012
FLZ041-044-046-232130-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-SEMINOLE-
428 PM EDT MON JUL 23 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHEASTERN LAKE COUNTY...NORTH-CENTRAL
SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 530 PM EDT.
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CASSIA...NEARLY
STATIONARY FOR MOVEMENT.
ANOTHER STRONG STORM WAS LOCATED OVER SANFORD IN SEMINOLE COUNTY
WITH MOVEMENT A SLOW DRIFT TO THE NORTH.
THESE CELLS CONTAIN TORRENTIAL RAINFALL WITH PONDING OF WATER ON
ROADWAYS LIKELY. AN URBAN AND SMALL STREAM ADVISORY IS IN EFFECT FOR
NORTHEAST LAKE COUNTY THROUGH 6 PM.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2879 8113 2867 8125 2875 8142 2878 8142
2879 8151 2918 8165 2923 8165 2925 8135
TIME...MOT...LOC 2025Z 007DEG 4KT 2885 8146
SEDLOCKSpecial weather statement, Jul 23, 4:36 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
436 PM EDT MON JUL 23 2012
FLZ045-047-053-054-232130-
INDIAN RIVER-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
436 PM EDT MON JUL 23 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER OSCEOLA COUNTY...SOUTHWEST BREVARD
COUNTY...NORTHWESTERN INDIAN RIVER COUNTY...SOUTHEASTERN ORANGE
COUNTY...
* UNTIL 530 PM EDT.
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM
INTERCESSION CITY TO JUST SOUTHWEST OF FOREVER FLORIDA...TO 5 MILES
NORTHEWEST OF YEEHAW JUNCTION...MOVING NORTHEAST AT 15 MPH.
ADDITIONAL STORMS WILL LIKELY DEVELOP JUST IN ADVANCE OF THIS LINE
OF STORMS. WIND GUSTS OF 44 MPH WERE RECENTLY REPORTED WITH THESE
STORMS ALONG THE KISSIMMEE RIVER.
LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS INCLUDE KISSIMMEE...LAKE MARY JANE...PINE CASTLE...
HOLOPAW...YEEHAW JUNCTION...AND BLUE CYPRESS LAKE.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THESE
STORMS PASS.
LAT...LON 2861 8140 2839 8095 2804 8062 2764 8083
2764 8086 2798 8117 2812 8146 2814 8146
2815 8153 2820 8153 2825 8156 2826 8158
TIME...MOT...LOC 2027Z 205DEG 14KT 2824 8148 2805 8111
2778 8084
SPRATTSpecial weather statement, Jul 23, 4:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 453 PM EDT MON JUL 23 2012 FLZ041-046-232145- INLAND VOLUSIA COUNTY-SEMINOLE- 453 PM EDT MON JUL 23 2012 ...FUNNEL CLOUDS POSSIBLE OVER NORTH CENTRAL SEMINOLE COUNTY...SOUTH CENTRAL VOLUSIA COUNTY... AT 447 PM EDT...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD OVER SANFORD...MOVING NORTH AT 15 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS AND FUNNEL CLOUDS INCLUDE DEBARY...DE BARY AND MIDWAY. LAT...LON 2897 8130 2893 8117 2876 8123 2878 8134 TIME...MOT...LOC 2053Z 189DEG 12KT 2883 8126 SEDLOCK
Local storm report, Jul 23, 4:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
459 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FUNNEL CLOUD 5 NW LAKE JESSUP 28.78N 81.28W
07/23/2012 SEMINOLE FL AMATEUR RADIO
HAM REPORTED FUNNEL CLOUD NEAR INTERSECTION OF 17/92 AND
417.
&&
FXDSpecial weather statement, Jul 23, 5:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
514 PM EDT MON JUL 23 2012
FLZ041-044>047-053-141-144-147-232215-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
COUNTY-SOUTHERN LAKE COUNTY-
514 PM EDT MON JUL 23 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER BREVARD COUNTY...SOUTHERN LAKE COUNTY...
ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY...CENTRAL
VOLUSIA COUNTY...
* UNTIL 615 PM EDT.
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM DELEON
SPRINGS TO 5 MILES NORTHWEST OF CAMP HOLLY FISH CAMP...MOVING
NORTHEAST AT 10 MPH.
OTHER STRONG STORMS WERE LOCATED IN SOUTHEAST LAKE COUNTY MOVING
INTO SOUTHWEST ORANGE COUNTY. THIS ACTIVITY CONTAINS TORRENTIAL
RAINFALL WITH AMOUNTS FROM HEAVIER CELLS ADDING UP TO 1 TO 2 INCHES.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...INDIAN HARBOUR BEACH AND MIDWAY.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
LAT...LON 2878 8153 2926 8140 2927 8118 2841 8074
2849 8074 2829 8062 2831 8065 2822 8063
2827 8061 2824 8059 2785 8045 2791 8050
2787 8049 2783 8086 2825 8156 2826 8166
2834 8167 2836 8183 2869 8192
TIME...MOT...LOC 2112Z 269DEG 9KT 2908 8134 2863 8123
2815 8078
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 5:44 AM EDT | Special Marine Warning | MLB | 91 min | |
| Jul 23, 6:17 AM EDT | Special Weather Statement | MLB | Indian River | 58 min |
| Jul 23, 7:20 AM EDT | Special Weather Statement | MLB | Brevard | 85 min |
| Jul 23, 8:16 AM EDT | Special Marine Warning | MLB | 89 min | |
| Jul 23, 8:46 AM EDT | Special Weather Statement | MLB | Brevard | 59 min |
| Jul 23, 3:36 PM EDT | Special Weather Statement | MLB | Osceola | 54 min |
| Jul 23, 3:37 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| Jul 23, 4:03 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 117 min |
| Jul 23, 4:28 PM EDT | Special Weather Statement | MLB | Volusia | 62 min |
| Jul 23, 4:36 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 54 min |
| Jul 23, 4:49 PM EDT | Special Marine Warning | MLB | 62 min | |
| Jul 23, 4:53 PM EDT | Special Weather Statement | MLB | Seminole | 52 min |
| Jul 23, 5:27 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 2 hr |
| Jul 23, 5:44 PM EDT | Special Marine Warning | MLB | 91 min | |
| Jul 23, 6:32 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 58 min |
| Jul 23, 7:35 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 40 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.